# SDR DHL2007802527

- Difficulty date: February 3, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E INTERNAL SPLICE DOUBLER STA XFS 341.500 CRACKED 1" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-31-07, DWG NR AC62-57-109 REV IR DATED 01-23-07.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED INTERNAL DOUBLER SEGMENT IAW DWG NR AC62-57-109.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED NEW INTERNAL DOUBLER SEGMENT (AL7075T6 0.080") (2EA) INTERNAL STRAPS(AL7075T6 0.063") AND EXTERNAL DOUBLER (AL7075T6 0.071") IAW DWG NR AC62-57-109.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR P
